# SDR CALA2013111492923

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,623 hours, 18,064 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN, ANTI-ICE.  CLEANED & RESET CONNECTOR ON WHC 2.  OPERATIONS CHECKED GOOD.
